I report on five patients with tardive blepharospasm seen in a movement disorders clinic, out of 25 tardive dystonia patients. They were young (aged 25-50 yrs); four were men and three had a schizophrenic disorder. The onset was gradual while on maintenance neuroleptics in four and on withdrawal in the fifth. There were no significant antecedent events precipitating the disorder. The disorder was bilateral but asymmetric in two cases. Dyskinetic blinking was often an initial feature and tended to persist after the resolution of the blepharospasm. Orolingual dyskinesia was present in one case and tardive akathisia in two other cases. The symptoms fluctuated in severity with a number of exacerbating and relieving factors. Reduction of neuroleptic dose led to improvement with complete reversal in one of two patients who could be withdrawn off neuroleptic medication. These reports suggest that TB, although uncommon, can be a disabling disorder that may improve considerably with the cessation or dose reduction of the neuroleptic drugs. Its treatment and longitudinal course should be further examined.